# SDR WX0A2023070331787

- Difficulty date: July 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N253NV
- Make and model: Airbus A320-214
- Aircraft serial: 7900
- Aircraft time: 14,962 hours, 7,735 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FA REPORTS FWD EMER FLASHLIGHT INOP / REMOVED AND REPLACED EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-60-00 OPS CHECKS GOOD"
